# SDR SIMA200320809

- Difficulty date: July 26, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal Block
- Part number: SJG022100
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT NOT ARMED LIGHT ILLUMINATED DURING FLIGHT WITH THE SWITCH IN THE ARMED POSITION.  MAINTENANCE REPLACED THE GROUND BLOCK, GROUND JUNCTION, IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
